Characteristic Polynomials of Sample Covariance Matrices

Kösters H (2011)
Journal of Theoretical Probability 24(2): 545-576.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We investigate the second-order correlation function of the characteristic polynomial of a sample covariance matrix. Starting from an explicit formula for a generating function, we reobtain several well-known kernels from random matrix theory.
Stichworte
Sample covariance matrices; Characteristic polynomial; Random matrices
Erscheinungsjahr
2011
Zeitschriftentitel
Journal of Theoretical Probability
Band
24
Ausgabe
2
Seite(n)
545-576
ISSN
0894-9840
eISSN
1572-9230
Page URI
https://pub.uni-bielefeld.de/record/2290068

Zitieren

Kösters H. Characteristic Polynomials of Sample Covariance Matrices. Journal of Theoretical Probability. 2011;24(2):545-576.
Kösters, H. (2011). Characteristic Polynomials of Sample Covariance Matrices. Journal of Theoretical Probability, 24(2), 545-576. https://doi.org/10.1007/s10959-010-0290-y
Kösters, H. (2011). Characteristic Polynomials of Sample Covariance Matrices. Journal of Theoretical Probability 24, 545-576.
Kösters, H., 2011. Characteristic Polynomials of Sample Covariance Matrices. Journal of Theoretical Probability, 24(2), p 545-576.
H. Kösters, “Characteristic Polynomials of Sample Covariance Matrices”, Journal of Theoretical Probability, vol. 24, 2011, pp. 545-576.
Kösters, H.: Characteristic Polynomials of Sample Covariance Matrices. Journal of Theoretical Probability. 24, 545-576 (2011).
Kösters, Holger. “Characteristic Polynomials of Sample Covariance Matrices”. Journal of Theoretical Probability 24.2 (2011): 545-576.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar